# SDR AALA20071591

- Difficulty date: August 20, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: TX
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: O

## Discrepancy

FRA INFLIGHT T84/20AUG - DURING FLIGHT RECEIVED AFT CARGO HEAT OVERHEAD STATUS MESSAGE AND SEVER CIRCUIT BREAKERS RELATED TO AFT AND BULK CARGO HEAT SYSTEM TRIPPED.  AFTER NORMAL LANDING SMOKE REPORTED IN CABIN AND EMERGENCY DECLARED.  PASSENGERS DEPLANED AND NO INJURIES SUSTAINED.  FERRIED AIRCRAFT TO AFW.  REPAIRED WIRE BUNDLE W580.  SYSTEM GROUND CHECKED NORMAL OPERATION.
